Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Irregular period. Why has weight increased? Have PCOD. What is going on?

Hi I am Lalitha,24yrs - unmarried. My periods are irregular for the past 10 yrs. Whenever i consult doctors they say it would be ok if i get married. But i had Ultrasound whole abdomen scan and found PCOD . My weight is being increased. Now i have been medicated with Ovoutoline and Benforce -M tablets. Will my periods be regularised? Do we have any problem for pregnancy? I will be getting married in Dec 2012, So worried about it. Please help me. Even i have been asked to take few hormone tests today. UT : 9.5*4.4*5.5 vol 123ml ( i dont know whether it is ml/nl) ET : 7.6 mm right ovary ; 3.8*2.3*3.0 vol 14ml left ovary ; 3.8*2.8*3.1 vol 14ml
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
Hello and thank you for posting your query on HCM
You have mentioned that you are disgnoses to have Polycystic ovarian disease/syndrome (PCOD/PCOS).
In a normal ovarian cycle, a number of follicles grow in size bit only one matures and releases the ovum/ egg into the follopian tube.
in PCOD/PCOS there is failure of maturation of a follicle by the end of one ovarian cycle.
There is associated weight gain and some hormonal disturbances like increase in LhH hormone.
The medication that your doctor has prescribed in Metformin (Benceforce M) which is the drug of choice in this condition.
The other is just an ayurvedic tonic.
As you are worried about your chances of getting pregnant, nothing to worry.
There are many medicines available which help in the maturation of the ovum/ egg and help in conceiving. So don't worry.

Thanks and take care
Dr Shailja P Wahal
Answered: Tue, 2 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor